# SDR ABXA20241124234

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,059 hours, 27,319 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740044
- Part serial: 15317H2325
- Condition: Cracked
- Location: Zone 200
- Part time: 2,734 hours, 1,577 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT FWD WINDOW ARCHED AND CRACKED IN FLIGHT AT FL 340 CREW DECLARED EMERGENCY AND DEVERTED TO TULSA AND LANDED . MTX GROUNDED AC AND MTX REPLACED R1 WINDOW ASSEMBLY IAW B 767 AMM 56-11-01  WINDOW HEAT OPS CHECK GOOD . AND MTX RETURNED AC TO SERVICE.
